# SDR AALA202405078520

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,407 hours, 32,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE LIFE LINE WAS MISSING AT THE LEFT OVER WING EMERGENCY EXIT OVERHEAD BIN. INSTALLED LIFE LIN IN THE OVERHEAD BIN AT THE LEFT OVER WING EMERGENCY EXIT.
